| Catalog Number |
SSM-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Company representative reported ¿capsular contracture baker grade iv¿.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, a5, a6, b3, b5, d6b, h6.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Company representative reported ¿capsular contracture baker grade iv¿.This record is for the right side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.